Italian Journal of Pure and Applied Mathematics, Volume (1), No (25), Year (2009-12) , Pages (27-36)

Title : ( Isoclinism in Probability of Commuting n-tuples )

Authors: Ahmad Erfanian , F. Russo ,

Citation: BibTeX | EndNote

Strong restrictions on the structure of a group G can be given, once that it is known the probability that a randomly chosen pair of elements of a finite group G commutes. Introducing the notion of mutually commuting n-tuples for compact groups (not necessary finite), the present paper generalizes the probability that a randomly chosen pair of elements of G commutes. We shall state some results concerning this new concept of probability which has been recently treated in [3]. Furthermore a relation has been found between the notion of mutually commuting n-tuples and that of isoclinism between two arbitrary groups.

Keywords

, Mutually commuting pairs, commuting n-tuples, commutativity degree, isoclinic
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1014990,
author = {Erfanian, Ahmad and F. Russo},
title = {Isoclinism in Probability of Commuting n-tuples},
journal = {Italian Journal of Pure and Applied Mathematics},
year = {2009},
volume = {1},
number = {25},
month = {December},
issn = {1126-8042},
pages = {27--36},
numpages = {9},
keywords = {Mutually commuting pairs;commuting n-tuples; commutativity degree; isoclinic groups},
}

[Download]

%0 Journal Article
%T Isoclinism in Probability of Commuting n-tuples
%A Erfanian, Ahmad
%A F. Russo
%J Italian Journal of Pure and Applied Mathematics
%@ 1126-8042
%D 2009

[Download]